# SDR TWAA0015605

- Difficulty date: October 9, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 3,811 hours, 2,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT THE FWD LT ENTRANCE DOOR WAS INOPERATIVE, AND THE EGRESS LIGHTS AT ROWS 22 AND 23.  REPLACED THE LAMP (P/N PR2) AT THE ENTRANCE DOOR, AND THE LAMP MODULE (P/N 0105606-002) FOR THE EGRESS LIGHTS.  CHECK-C 7-1-00 STL.
